MathSciNet Relay Station
MathSciNet bibliographic data
MR1016417 (90i:58193) 58G25 (53C20 58G11)
Brooks, Robert; Perry, Peter; Yang, Paul Isospectral sets of conformally equivalent metrics. Duke Math. J. 58 (1989), no. 1, 131–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement